# SDR REXA2012053000799

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 22,535 hours, 19,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  PERFORMED OPS CHECK ON FLOOR EMERGENCY LIGHTS IAW AMM 33-51-00.  OPS CHECK GOOD.
